ADVERTISEMENT

Change is gonna come >>> Tegretol, PCOS, Seizures

Hi all,
Well, it's been a couple of years since I've been on here, an you all helped me so much then, I"m hoping you can help me again.
I started having seizures in 2005, alcohol related, and have only this year given up the booze, bout time right!
Well, the plot thickens.
About a month ago, I was diagnosed with PCOS, and on top of tegretol (at 100mg 3 x daily) i'm also on Metformin, the contraceptive pill (for the hormone treatment) and medication to increase my iodine levels - as well as my daily multi vitamin. That's 8 pills a day! And I'm only 29! haha!
As well as that, I've also changed to a low gi no sugar diet.
So, I've been on the pills a month now and last Monday I had a seizure in my sleep. So much for only being alcohol related!
It had been a year and a half since my last one, and I was 2 days shy if getting my license.
I'm gutted! I just received a promotion at work which is client facing and now (as I had the seizure in front of work colleagues) I'm scared it's going to affect my work life too.
I'm just wondering if any one can help me! Do you think the seizure happened because of the pills? the diet? something? anything?
I'm so angry and frustrated right now, right when i thought it was all sorted... it pops up out of nowhere again! gutted! (haha there's my vent)
Thanks in advance all for your ideas / suggestions / tips

Comments

Re: Change is gonna come >>> Tegretol, PCOS, Seizures

First of all, as a woman with PCOS, the Metformin will be a big help for you. I am 29 and they had to do a hysterectomy with my last baby (the last of four). I too, have to take a handful of pills to maintain my system. It's the evils of PCOS. As a SAC-IT (substance abuse counselor in-training), I can tell you that your system isn't 100% back to normal. Give your body time to heal from the abuse it's endured. Whether or not that will cure your epilepsy, I am not a doctor...but give yourself a chance. PCOS is enough of a hardship, be patient with yourself. If the epilepsy continues, talk with your neurologist.